MathSciNet Relay Station
MathSciNet bibliographic data
MR162737 (29 #41) 05.24
Harper, L. H. Optimal assignments of numbers to vertices. J. Soc. Indust. Appl. Math. 12 1964 131–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement